# SDR ASOA20161122237

- Difficulty date: November 22, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 28,863 hours, 27,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EMERGENCY EXIT INTERIOR LOWER LIGHT INOP. REMOVED AND REPLACED LEFT OVER WING EMERGENCY EXIT INTERIOR LOWER LIGHT IAW AMM 33-51-10.
